Gruesome Podcasts Horror News Radio

[Podcast] The Similars (BiFan 2016) – Wreak Havoc Horror Film Festival – Episode 007 – HNR EXTRA

This week Joseph Perry chimes in from across the globe, South Korea to be exact. Mr. Perry is excited to share his thoughts with the HNR Extra listeners on a number of films he caught at the recent Bucheon International Fantastic Film Festival. This week dives into another brilliant Sci-Fi/Horror film THE SIMILARS from director Isaac Ezban. Check out this HNR Extra to get the behind the scenes info on BiFan along with Joseph’s review of this terrific film.

Sammie Cassell returns to HNR Extra to discuss the films appearing at the second annual WREAK HAVOC HORROR FILM FESTIVAL in Greensboro, North Carolina. Sammie shares the history of the event and dives into a number of the feature films and short films presented on September 30, 2016 and October 1, 2016. Films such as COFFIN BABY, GETTING SCHOOLED, and PEELERS.

Horror News Radio Extra
Episode 007 – The Similars (BiFan 2016) – Wreak Havoc Horror Film Festival (2016)
Subscribe – iTunes – Facebook – Stitcher

 Similars mask

REVIEW: The Similars (BiFan 2016)

Joseph Perry joins HNR Extra to review the Mexican Sci-Fi / Horror film The Similars, comparing it to a twisted version of The Twilight Zone. Not a bad idea. The film, AKA Los Parecidos, follows eight people on October 2, 1968 who find themselves stranded at a remote bus station in Mexico. Soon, something unknown is out to change their lives forever. Joseph provides his spoiler free thoughts on this film that is likely top 10 material. Check it out!

wreakhavocff300x300sammiecassell

 

HORROR FILM FESTIVAL: Wreak Havoc Horror Film Festival (2016)

Stepping in for festival director Dan Sellers, Sammie Cassell provides the skinny on the upcoming Wreak Havoc Horror Film Festival. Taking place at the Carolina Theater in Greensboro, North Carolina, the festival features 3 feature length films and dozens of horror shorts. While the festival spotlights a number of local North Carolina film makers, it also features films from across the globe. Check out the line up presented on Friday, September 30 and Saturday, October 1, 2016.

Friday, September 30th, 2016

6:00 pm – Opening of Festival

15 minutes for Introduction and Welcome

6:15 pm – 7:45 pm – 1st Block of Short Films

Cauchemar Capitonne (Canada) 9:20

Gingerbread (US) 10:45

Bill’s Landscape and Exorcism Service (Canada) 5:00

Nasty (UK) 15:09

Scary Little Fuckers (A Christmas Movie) (US) 23:30

The Marshalls (UK) 3:15

Don’t Let the Light In (US) 9:05

Grace (Canada) 9:35

The Watcher (US) 2:51

7:45 pm – 20 minute break

8:05 pm – 9:40 pm – Feature Film: Coffin Baby

95 minutes of Screening

9:40 pm – 20 minute break

10:00 pm – 11:00 pm – 2nd Block of Short Films

Hada (Spain) 9:00

I Love You So Much It’s Killing Them (Canada) 14:30

Silently Within Your Shadow (UK) 14:02

The Tell-Tale Heart Sisters (US) 20:00

Tetras (France) 5:41

11:00 pm – Conclusion of the 1st Night of Festival

Saturday, October 1st, 2016

5:00 pm – Opening of 2nd Day

15 minutes for Introduction and Welcome

5:15 pm – 6:40 pm – Feature Film: Getting Schooled

83 minutes of Screening

6:40 pm – 7:00 pm – 20 minute break

7:00 pm – 3rd Block of Short Films:

They Will All Die In Space (Spain) 14:47

Blurred Vision (US) 7:25

Lab Rats (UK) 14:59

Chateau Sauvignon: Terroir (US) 13:10

Knob Goblins (US) 7:35

8:00 pm – 20 minute break

8:20 pm – 9:55 pm – Feature Film: Peelers

95 minutes of Screening

10:00 pm – 11:00 pm – Award Ceremony and Closing of Festival

GRUESOME LINKS

Doc Rotten
Editor-In-Chief / Founder / Podcast Producer at Horror News Radio
Doc Rotten is the founder of Gruesome Magazine. He is also a film critic for Gruesome Magazine and the podcast host & producer for Horror News Radio, Monster Movie Podcast, Decades of Horror: 1970s, The American Horror Story Fan Podcast and Hannibal Fan Podcast. He is also co-host of the Dracula podcast on TV TALK and is a contributing reviewer for HorrorNews.Net and Widescreen Warrior.

Doc a lifelong fan of horror films, sci-fi flicks and monster movies first discovering Universal Monsters and Planet of the Apes as a young child in the 1970's searching out every issue of Famous Monster of Filmland (and, later, Fangoria). Favorite films include Jaws, The Car, The Birds, The Tingler, Vampire Circus and The Exorcist. Still a huge fan of horror films from the 70s, Doc continues consuming horror films to this day for the site, for the podcasts and for the fun of it all.
Doc Rotten
Doc Rotten is the founder of Gruesome Magazine. He is also a film critic for Gruesome Magazine and the podcast host & producer for Horror News Radio, Monster Movie Podcast, Decades of Horror: 1970s, The American Horror Story Fan Podcast and Hannibal Fan Podcast. He is also co-host of the Dracula podcast on TV TALK and is a contributing reviewer for HorrorNews.Net and Widescreen Warrior. Doc a lifelong fan of horror films, sci-fi flicks and monster movies first discovering Universal Monsters and Planet of the Apes as a young child in the 1970's searching out every issue of Famous Monster of Filmland (and, later, Fangoria). Favorite films include Jaws, The Car, The Birds, The Tingler, Vampire Circus and The Exorcist. Still a huge fan of horror films from the 70s, Doc continues consuming horror films to this day for the site, for the podcasts and for the fun of it all.
http://www.docrotten.com